# SDR FDEA202004130738

- Difficulty date: April 13, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 31,736 hours, 5,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT STATION 1926 RIGHT BUTT LINE 41 STRINGER FOUND   SEVERAL HOLES AS MARKED. LOWER BULK CARGO COMPARTMENT STATION 1926 RIGHT BUTT LINE 41 FLOOR STRINGER   REPAIRED AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
